Articles

Some notions of multivariate positive dependence

M. SCARSINI, M. Shaked, A. Colangelo

Insurance: Mathematics and Economics

2005, vol. 37, n°1, pp.13-26

Départements : Economie et Sciences de la décision


The authors study new notions of positive dependence that are associated to multivariate stochastic orders of positive dependence introduced recently by Colangelo et al. [J. Multivar. Anal., to appear]. In particular, they discuss the relationship of these new notions to other existing concepts of positive dependence


JavaScriptSettings